# SDR DALA2024123112112

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 87,423 hours, 14,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 NOTICED FIRST CLASS PAX SEAT LH AT SEAT 6 A/B-9A/B BOTTOM EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY PACK LOCATIONAL M7235 IAW 767AMM 33-51,OPS CHECK GOOD (6636390)
